Translator Disclaimer
December 2011 Nested Subclasses of the Class of $\alpha$-selfdecomposable Distributions
Makoto MAEJIMA, Yohei UEDA
Tokyo J. Math. 34(2): 383-406 (December 2011). DOI: 10.3836/tjm/1327931393

Abstract

A probability distribution $\mu$ on $\mathbf{R}^d$ is selfdecomposable if its characteristic function $\widehat\mu(z), z\in\mathbf{R}^d$, satisfies that for any $b>1$, there exists an infinitely divisible distribution $\rho_b$ satisfying $\widehat\mu(z) = \widehat\mu(b^{-1}z)\widehat\rho_b(z)$. This concept has been generalized to the concept of $\alpha$-selfdecomposability by many authors in the following way. Let $\alpha\in\mathbf{R}$. An infinitely divisible distribution $\mu$ on $\mathbf{R}^d$ is $\alpha$-selfdecomposable, if for any $b>1$, there exists an infinitely divisible distribution $\rho_b$ satisfying $\widehat\mu(z) = \widehat\mu(b^{-1}z)^{b^{\alpha}}\widehat\rho_b(z)$. By denoting the class of all $\alpha$-selfdecomposable distributions on $\mathbf{R}^d$ by $L^{(\alpha)}(\mathbf{R}^d)$, we define in this paper a sequence of nested subclasses of $L^{(\alpha)}(\mathbf{R}^d)$, and investigate several properties of them by two ways. One is by using limit theorems and the other is by using mappings of infinitely divisible distributions.

Citation

Download Citation

Makoto MAEJIMA. Yohei UEDA. "Nested Subclasses of the Class of $\alpha$-selfdecomposable Distributions." Tokyo J. Math. 34 (2) 383 - 406, December 2011. https://doi.org/10.3836/tjm/1327931393

Information

Published: December 2011
First available in Project Euclid: 30 January 2012

zbMATH: 1236.60018
MathSciNet: MR2918913
Digital Object Identifier: 10.3836/tjm/1327931393

Subjects:
Primary: 60E07
Secondary: 60F05, 60G51

Rights: Copyright © 2011 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
24 PAGES


SHARE
Vol.34 • No. 2 • December 2011
Back to Top